Hi, I have been experiencing hives on my arms, joints,

Patient

Q: Hi,
I have been experiencing hives on my arms, joints, and back.
It all started 2 weeks ago, I had high fever for 4-5 days. Then after I had infection in my throat and dry cough. So, I started taking flovent inhaler as I have asthma symptoms. Last Friday I took the flovent inhaler, and went to doctor to get antibiotic for my throat. I was prescribed Biaxin, blue inhaler and flovent orange inhaler. As I came back from doctor, I ate something and started to see hives all over body. Then I got blood test done the following day, and reports came back with a hit of inflammation on liver. Since last Friday I have been experiencing hives every evening.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Are the chances of getting a hernia increased if the person regularly engages in physical exercise such as weightlift...

Q: Yesterday I had a ultrasound appointment and my doctor stated that the baby hadn't grown in weight for a week and als...

Q: Good Evening, My name is Matt Green, I am a 31 year old male, height 72.5 inches, weight 179lbs (BMI 24.3), and I ...

Q: I was having sex the other day and when I ejaculated my chest felt like it was going to come off of my body. Now my c...

Q: Hi, I am a 33 year old male. I have been having left arm pain for several weeks. I also have had a sharp chest pain...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews